MAUDE Adverse Event Report: STRYKER TRAUMA KIEL TROCHANTERIC NAIL KIT, TI GAMMA3® Ø11X180MM X 125°; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

STRYKER TRAUMA KIEL TROCHANTERIC NAIL KIT, TI GAMMA3® Ø11X180MM X 125°; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number 31251180S
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/05/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Once the investigation has been completed any additional information will be reported in a supplemental report.
 
Event or Problem Description
It was reported by the nurse of the hospital, that the locking pin 3125-1180s was missing.
 
Additional Manufacturer Narrative
The evaluation revealed the nail kit of the provided package to be the primary product (a different nail kit was originally complained - cat# 3125-1180s).No deviations were found during review of the manufacturing and inspection documents (dhr).The nail kit of the provided package labelling was documented as faultless prior to distribution; the set screw was documented as inserted.The microscopically inspection of the provided plastic blister revealed that a shape of a set screw is visible; furthermore micro-damaged, caused by the set screw thread windings, hitting the plastic during transport movement.Therefore a set screw was inserted within the blister; the complained missing of the set screw could not be confirmed.Most likely the set screw popped out of the package due to rough opening or due to opening upside down (use error).Review of complaint history, capa databases and risk analysis did not identify any discrepancies.There are no open actions in place related to the reported event for the subject product(s).No non-conformity was identified.
 
Event or Problem Description

Brand Name
TROCHANTERIC NAIL KIT, TI GAMMA3® Ø11X180MM X 125°
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
MDR Report Key5691555
Report Number0009610622-2016-00280
Device Sequence Number18940277
Product Code HSB
UDI-Device Identifier07613153313274
UDI-Public0107613153313274111508311720073110K0897DB
Combination Product (Y/N)N
PMA/510(K) Number
K034002
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 05/06/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2020
Device Catalogue Number31251180S
Device Lot NumberK0897DB
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/19/2016
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 05/06/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/01/2016
Supplement Report FDA Received Date07/27/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;